# SDR CALA2025091708995

- Difficulty date: September 10, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347084221090
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME SHEAR TIE AT FR 62 BETWEEN STRINGER 42L AND 43L HAS CORROSION.   REMOVED AFT CARGO FRAME SHEAR TIE FR 62 STR 42L & 43L. FABRICATED AND INSTALLED NEW SHEAR TIE AS REQUIRED IAW SRM 51-72-11-911-00 1.
